RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nemesh, Norbert Tiborovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6
Presentations: 11

Number of views:
This page:328
Abstract pages:698
Full texts:146
References:113
Birth date: 16.08.1987
E-mail:

http://www.mathnet.ru/eng/person35495
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. N. T. Nemesh, “Topologically Flat Banach Modules”, Funktsional. Anal. i Prilozhen., 53:2 (2019),  32–41  mathnet  elib
2016
2. N. T. Nemesh, “Topologically Injective $C^*$-Algebras”, Funktsional. Anal. i Prilozhen., 50:2 (2016),  88–91  mathnet  mathscinet  elib; Funct. Anal. Appl., 50:2 (2016), 157–159  isi  scopus
3. N. T. Nemesh, “The geometry of projective, injective, and flat Banach modules”, Fundam. Prikl. Mat., 21:3 (2016),  161–184  mathnet; J. Math. Sci., 237:3 (2019), 445–459
4. N. T. Nemesh, “Metrically and Topologically Projective Ideals of Banach Algebras”, Mat. Zametki, 99:4 (2016),  526–536  mathnet  mathscinet  elib; Math. Notes, 99:4 (2016), 524–533  isi  scopus
5. N. T. Nemesh, “Homological triviality of the category of $L_p$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2016, 4,  3–12  mathnet  mathscinet  zmath  elib; Moscow University Mathematics Bulletin, 71:4 (2016), 131–139  isi  elib  scopus
2014
6. N. T. Nemesh, S. M. Shteiner, “Metric and topological freedom for sequential operator spaces”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2014, 10(121),  55–67  mathnet

Presentations in Math-Net.Ru
1. Classification of localizable measure algebras
N. T. Nemesh
Algebras in Analysis
March 13, 2020 18:05
2. Homological dimensions of Banach spaces
N. T. Nemesh
Algebras in Analysis
September 27, 2019 18:05
3. The spectrum of $L_\infty$
N. T. Nemesh
Algebras in Analysis
April 12, 2019 18:05
4. Projective modules $L_p$
N. T. Nemesh
Algebras in Analysis
October 12, 2018 18:05
5. Projective modules $L_p$
N. T. Nemesh
Algebras in Analysis
March 30, 2018 18:05
6. Representation theorem for $p$-multinormed spaces
N. T. Nemesh
Algebras in Analysis
September 29, 2017 18:05
7. Sobczyk's theorem and around
N. T. Nemesh
Algebras in Analysis
March 17, 2017 18:05
8. The homological triviality of the $C_0(S)$-modules $L_p(S, \mu)$
N. T. Nemesh
Algebras in Analysis
November 25, 2016 18:05
9. The metric and topological projectivity, injectivity and flatness of Banach modules
N. T. Nemesh
Algebras in Analysis
September 23, 2016 18:05
10. The injectivity of $c_0$ over $\ell_\infty$
N. T. Nemesh
Algebras in Analysis
September 9, 2016 18:05
11. Subquotients of $L_p$ spaces
N. T. Nemesh
Algebras in Analysis
May 13, 2016 18:05

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020